Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Dynamics of piecewise contractions of the interval

Full text
Author(s):
Nogueira, Arnaldo [1] ; Pires, Benito [2]
Total Authors: 2
Affiliation:
[1] Aix Marseille Univ, CNRS, UMR 7373, Cent Marseille, I2M, F-13453 Marseille - France
[2] Univ Sao Paulo, Fac Filosofia Ciencias & Letras, Dept Comp & Matemat, BR-14040901 Ribeirao Preto, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Ergodic Theory and Dynamical Systems; v. 35, n. 7, p. 2198-2215, OCT 2015.
Web of Science Citations: 5
Abstract

We study the long-term behavior of injective piecewise contractions of the interval. We prove that every injective piecewise contraction with n - 1 discontinuities has at most n periodic orbits and is topologically conjugate to a piecewise linear contraction. (AU)

FAPESP's process: 13/12359-3 - Dynamical systems in dimensions 1 and 2
Grantee:Benito Frazao Pires
Support type: Regular Research Grants
FAPESP's process: 09/02380-0 - Flows on surfaces and exchange transformations
Grantee:Benito Frazao Pires
Support type: Research Grants - Young Investigators Grants